RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 8, Pages 1018–1026 (Mi de549)  

This article is cited in 5 scientific papers (total in 6 papers)

Approximate solution of the problem of an analytic construction of a regulator for an equation with retardation

E. M. Markushin, S. N. Shimanov

Ural State University, Ekaterinburg

Full text: PDF file (873 kB)

Bibliographic databases:
UDC: 517.949.22
Received: 30.07.1965

Citation: E. M. Markushin, S. N. Shimanov, “Approximate solution of the problem of an analytic construction of a regulator for an equation with retardation”, Differ. Uravn., 2:8 (1966), 1018–1026

Citation in format AMSBIB
\Bibitem{MarShi66}
\by E.~M.~Markushin, S.~N.~Shimanov
\paper Approximate solution of the problem of an analytic construction of a regulator for an equation with retardation
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 8
\pages 1018--1026
\mathnet{http://mi.mathnet.ru/de549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=200565}
\zmath{https://zbmath.org/?q=an:0145.34705|0194.45701}


Linking options:
  • http://mi.mathnet.ru/eng/de549
  • http://mi.mathnet.ru/eng/de/v2/i8/p1018

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Bykov, Yu. F. Dolgii, “Kanonicheskie approksimatsii v zadache optimalnoi stabilizatsii avtonomnykh sistem s posledeistviem”, Tr. IMM UrO RAN, 17, no. 2, 2011, 20–34  mathnet  elib
    2. D. S. Bykov, Yu. F. Dolgii, “Approximating characteristic equations for autonomous systems of differential equations with aftereffect”, Russian Math. (Iz. VUZ), 55:1 (2011), 7–18  mathnet  crossref  mathscinet  elib
    3. V. I. Berdyshev, Yu. F. Dolgii, A. F. Kleimenov, A. B. Kurzhanskii, V. I. Maksimov, Yu. S. Osipov, V. P. Prokopev, V. E. Tretyakov, A. E. Shneider, “Sergei Nikanorovich Shimanov. (K devyanostoletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 19, no. 1, 2013, 5–11  mathnet  mathscinet
    4. Yu. F. Dolgii, E. V. Koshkin, “Optimalnaya stabilizatsiya lineinykh periodicheskikh konechnomernykh sistem differentsialnykh uravnenii s posledeistviem”, Tr. IMM UrO RAN, 19, no. 1, 2013, 87–98  mathnet  mathscinet  elib
    5. Yu. F. Dolgii, “Vychislenie kvadratichnykh funktsionalov Lyapunova–Krasovskogo dlya lineinykh avtonomnykh sistem s posledeistviem”, Tr. IMM UrO RAN, 19, no. 4, 2013, 95–106  mathnet  mathscinet  elib
    6. Yu. F. Dolgii, E. V. Koshkin, “Use of finite-dimensional approximations in a problem of stabilization of periodic systems with aftereffect”, Russian Math. (Iz. VUZ), 59:1 (2015), 24–38  mathnet  crossref
  • Number of views:
    This page:47
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019